# SDR UALA2010071902578

- Difficulty date: July 18, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 41,465 hours, 4,968 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 794640
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP SEAT ROWS 45 THRU 53 LT, DOOR 4 LT FWD EXIT SIGN, DOOR 4 RT AFT EXIT SIGN, LOWER WALLEMERGENCY LIGHT ACROSS DOOR 4 LT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT.   REPLACED AND REPAIRED WET AND CORRODED POWER STRIPS.
